JournalszaaVol. 33, No. 2pp. 217–245

Asymptotics of Solutions of the Poisson Equation near Straight Edges

  • Jürgen Rossmann

    Universität Rostock, Germany
Asymptotics of Solutions of the Poisson Equation near Straight Edges cover
Download PDF

Abstract

The paper deals with the Dirichlet problem for the Poisson equation Δu=f\Delta u =f in the domain D=K×Rnm{\cal D}=K\times{\mathbb R}^{n-m}, where KK is a cone in Rm{\mathbb R}^m. The author describes the singularities of the Green function near the edge of the domain. Using this result, he obtains the asymptotics of the solution of the boundary value problem for a right-hand side ff belonging to a weighted LpL_p Sobolev space. Here, precise formulas for all coefficients in the asymptotics are given.

Cite this article

Jürgen Rossmann, Asymptotics of Solutions of the Poisson Equation near Straight Edges. Z. Anal. Anwend. 33 (2014), no. 2, pp. 217–245

DOI 10.4171/ZAA/1508